# SDR WGEA200800034

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N146DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000058
- Aircraft time: 129 hours, 156 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Part number: 271125681004
- Part serial: 0145
- Condition: Failed
- Location: Elevator Trim
- Part time: 129 hours, 156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM TAB SPLIT, UNABLE TO TRIM OFF PRESSURE DURING NORMAL FLIGHT THROUGH HAT SWITCH AND FLCS PAGE.  SUPPLEMENTAL INFORMATION, VERIFIED DISCREPANCY AND TROUBLESHOT A BAD LT ELEVATOR TRIM ACTUATOR.  REMOVED AND REPLACED LT ELEVATOR TRIM ACTUATOR.  ALL OP'S CHECKS SATISFACTORY IAW EA 500 AMM 27-33-15.
